# SDR MALA954477

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3352 - ON CLIMB-OUT FROM MSP, THE GEAR WARNING HORN BEGAN TO SOUND.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, MAINTENANCE REPLACED THE SAS COMPUTER.  SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (X)
